# SDR 9617123218

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER EXTENDING THE LANDING GEAR, RECEIVED 'L/G NOT DOWNLOCKED' MESSAGE WITH NOSE LANDING GEAR INDICATING LOCKED AND THE MAIN LANDING GEAR INDICATING UNLOCKED.  CYCLED THE LANDING GEAR HANDLE AND ALL INDICATION'S NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOOR CLOSED PROXIMITY SENSOR (28GA), OPS CHECK OK.
